Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 29, 2013, 10:25 PM CST for 4 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 10:25 PM CST (04:25 UTC)
- Expired
- Jan 29, 2013, 11:15 PM CST
- In force
- 50 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Houston County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 158 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1450 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
014 WUUS54 KHGX 300425 SVRHGX TXC225-407-455-471-300515- /O.NEW.KHGX.SV.W.0002.130130T0425Z-130130T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1025 PM CST TUE JAN 29 2013 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST TEXAS... EXTREME NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS... SOUTHWESTERN TRINITY COUNTY IN SOUTHEAST TEXAS... CENTRAL WALKER COUNTY IN SOUTHEAST TEXAS... * UNTIL 1115 PM CST * AT 1023 PM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HUNTSVILLE...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY AND RIVERSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3098 9502 3056 9569 3068 9583 3116 9529 TIME...MOT...LOC 0424Z 225DEG 48KT 3072 9562 $$ 39
1 follow-up statement
535
WWUS54 KHGX 300459
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1059 PM CST TUE JAN 29 2013
TXC455-225-471-407-300508-
/O.CAN.KHGX.SV.W.0002.000000T0000Z-130130T0515Z/
HOUSTON TX-SAN JACINTO TX-WALKER TX-TRINITY TX-
1059 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN
HOUSTON...EXTREME NORTHWESTERN SAN JACINTO...CENTRAL WALKER AND
SOUTHWESTERN TRINITY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3098 9502 3056 9569 3068 9583 3116 9529
TIME...MOT...LOC 0458Z 225DEG 48KT 3104 9524
$$
39What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 8:38 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jan 29, 8:38 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
838 PM CST TUE JAN 29 2013
.UPDATE...
EVENING FORECAST UPDATE.
&&
.DISCUSSION...
GUST FRONT...LINE OF STORMS...PACIFIC FRONT ARE ALL MOVING INTO
SE TX BASICALLY FROM NACOGDOCHES TO HUNTSVILLE TO BELLVILLE THIS
EVENING. GUST FRONT MAY BRING SOME GUSTY WINDS OF 30-40KTS BUT
WINDS SHOULD BE FAIRLY BRIEF. STRONGEST STORM CONTINUES TO PUSH
THROUGH WALKER CO RATHER QUICKLY. MAIN THREAT WILL BE DAMAGING
WINDS BUT THINK WINDS WILL REMAIN BELOW SEVERE LEVELS. INSTABILITY
SEEMS RATHER LIMITED AND CAPPING IS JUST ENOUGH TO INHIBIT DEEP
CONVECTION. UPDATED POPS FOR ONGOING TRENDS. MAY NEED TO UPDATE
LATER THIS EVENING AS LINE OF STORMS PUSHES TOWARDS HOUSTON.
REALLY JUST EXPECTING A THIN LINE OF SHOWERS AND A FEW STORMS.
REST OF THE FORECAST LOOKS ON TRACK.
39
&&
.PREV DISCUSSION... /ISSUED 539 PM CST TUE JAN 29 2013/
DISCUSSION...
SEE 00Z AVIATION DISCUSSION.
AVIATION...
NOT MANY CHANGES TO PREVIOUS TAF PACKAGE. FCST SOUNDINGS SHOW A
STOUT CAP IN PLACE...ESPECIALLY SOUTHERN TAF SITES. LATEST RAP 13
SHOWS THE CAP ERODING QUICKLY AND SCT SHRA/TSRA BETWEEN 03-06Z
OVER THE HOUSTON TERMINALS. THE RAP SEEMS TO AGGRESSIVE WITH
BREAKING THE CAP SO LEANED TOWARD THE MORE STABLE AND CAPPED
NAM/GFS. MVFR CIGS POSSIBLE THIS EVENING WITH VFR CONDS EXPECTED
TO DEVELOP BETWEEN 06-09Z. BUMPED WINDS UP A BIT FOR WEDNESDAY AND
CONTINUED TREND WITH WRAP AROUND CLOUD COVER WITH SCT-BKN CONDS
POSSIBLE OVER NORTHERN TAF SITES. 43
PREV DISCUSSION... /ISSUED 329 PM CST TUE JAN 29 2013/
DISCUSSION...
IT'S BEEN ON THE BREEZY SIDE ACROSS MUCH OF SOUTHEAST TEXAS TODAY...AND
CLOUD COVER HAS MANAGED TO KEEP HIGH TEMPERATURES ALMOST AREA WIDE UNDER
80 DEGREES. A LINE OF SHOWERS AND THUNDERSTORMS (SOME SEVERE) ACROSS
A NORTH CENTRAL TEXAS COLD FRONT WILL BE MOVING INTO SOUTHEAST TEXAS
THIS EVENING. THERE CONTINUES TO BE A RISK OF STRONG/SEVERE STORMS ACROSS
THE NORTHERN HALF OF OUR AREA WHERE THE CAP IS EXPECTED TO WEAKEN. FURTHER
SOUTH (SAY AROUND AND SOUTH OF I-10)...THE CAP SHOULD HOLD RESULTING
IN A LOWER RISK OF SEVERE DEVELOPMENT. THESE STORMS ARE EXPECTED TO
BE OFF THE COAST AROUND OR SHORTLY AFTER MIDNIGHT WITH COOLER AIR FILTERING
INTO THE AREA BEHIND THE BOUNDARY. EXPECTING IT TO BE BREEZY AND COOLER
ON WEDNESDAY...AND A WIND ADVISORY MIGHT BE NEEDED NEAR THE COAST/COASTAL
COUNTIES. ALSO...ELEVATED FIRE WEATHER CONDITIONS ARE STILL ANTICIPATED
DURING THE DAY DUE TO THE GUSTY WINDS AND VERY LOW HUMIDITIES. SURFACE
HIGH PRESSURE SETTLING INTO THE AREA WEDNESDAY NIGHT AND EDGING OFF
TO OUR EAST ON THURSDAY WILL BRING QUIET WEATHER TO OUR AREA. A GRADUAL
WARM UP IS EXPECTED FOR THE END OF THE WEEK AND ON INTO THE WEEKEND
UNDER MAINLY LIGHT SOUTH WINDS. THE NEXT COLD FRONT IS CURRENTLY EXPECTED
TO MOVE THROUGH THE AREA EARLY NEXT WEEK. 42
MARINE...
STRONG ONSHORE FLOW WILL PERSIST THROUGH THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. THE FRONT WILL MOVE OFFSHORE AROUND MIDNIGHT
AND PUSH THROUGH THE COASTAL WATERS OVERNIGHT BRINING WINDS OF 15 TO
25 KNOTS WITH HIGHER GUSTS. THUNDERSTORMS MAY BE POSSIBLE AROUND
GALVESTON BAY AND THE EASTERN WATERS ALONG AND AHEAD OF THE FRONT.
HAVE EXTENDED SCEC FOR GALVESTON BAY THROUGH 6PM WEDNESDAY EVENING
BUT WINDS MAY INCREASE ENOUGH WEDNESDAY AFTERNOON TO SUPPORT A BRIEF
SCA FOR GALVESTON BAY. ELSEWHERE...SCA CONDITIONS EXPECTED THROUGH
WEDNESDAY AFTERNOON. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 44 64 36 66 41 / 60 0 0 0 0
HOUSTON (IAH) 49 65 38 67 42 / 50 0 0 0 0
GALVESTON (GLS) 54 64 46 66 50 / 40 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR THE FOLLOWING
ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH WEDNESDAY AFTERNOON
FOR THE FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST WEDNESDAY NIGHT FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...39Hazardous weather outlook, Jan 29, 7:03 AM CST, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 703 AM CST TUE JAN 29 2013 TXZ163-164-176>179-195>200-210>213-226-227-301315- AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON- LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 703 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL HELP PRODUCE A LINE OF STRONG TO SEVERE STORMS ACROSS NORTH TEXAS AND OKLAHOMA THIS MORNING. THIS SQUALL LINE IS EXPECTED TO MOVE INTO THE NORTHERN PARTS OF SOUTHEAST TEXAS LATE THIS AFTERNOON AND EVENING. AREAS GENERALLY NORTH OF THE INTERSTATE 10 CORRIDOR ARE THE MORE FAVORABLE LOCATIONS FOR SEVERE WEATHER THIS EVENING AND TONIGHT. THE GREATEST THREAT WILL BE STRONG DAMAGING WINDS BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. THESE STORMS SHOULD MOVE OFF TO THE EAST AND NORTHEAST QUICKLY WITH A COOLER AND DRIER AIRMASS SETTLING OVER THE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR THIS EVENING. GMZ330-335-350-355-370-375-TXZ214-235>238-301315- BRAZORIA-CHAMBERS-GALVESTON-GALVESTON BAY-JACKSON-MATAGORDA- MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 703 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT CONDITIONS WILL CONTINUE TO IMPROVE AS THE PATCHY AREAS OF SEA FOG DISSIPATE. HOWEVER VISIBILITIES IN SOME LOCATIONS MAY STILL BE REDUCED TO BELOW 1 MILE AT TIMES THROUGH THE LATE MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jan 29, 6:20 PM CST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
620 PM CST TUE JAN 29 2013
TXZ195-300115-
BURLESON TX-
620 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BURLESON COUNTY UNTIL
715 PM CST...
AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEXINGTON...MOVING EAST AT 30 TO 40 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALDWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3071 9665 3043 9649 3033 9675 3039 9679
3043 9687 3046 9688 3046 9690 3050 9690
3050 9691 3052 9690 3053 9691 3055 9696
TIME...MOT...LOC 0016Z 248DEG 27KT 3046 9710
39Special weather statement, Jan 29, 7:15 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 PM CST TUE JAN 29 2013
TXZ195-197-300200-
BURLESON TX-WASHINGTON TX-
715 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURLESON AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 800 PM CST...
AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DIME BOX...OR 11 MILES NORTHEAST OF
GIDDINGS...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALDWELL...SOMERVILLE AND SNOOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3065 9662 3053 9644 3030 9631 3015 9679
3020 9674 3022 9674 3025 9673 3025 9669
3029 9664 3030 9667 3032 9669 3032 9674
3039 9679 3042 9683
TIME...MOT...LOC 0110Z 240DEG 55KT 3029 9678
39Special weather statement, Jan 29, 8:22 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 822 PM CST TUE JAN 29 2013 TXZ164-177>179-300300- WALKER TX-SAN JANCINTO TX-TRINITY TX-POLK TX- 822 PM CST TUE JAN 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTHWESTERN SAN JANCINTO...SOUTHWESTERN TRINITY AND WEST CENTRAL POLK COUNTIES UNTIL 900 PM CST... AT 819 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HUNTSVILLE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY...ONALASKA...RIVERSIDE...POINT BLANK AND OAKHURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3075 9493 3051 9560 3064 9582 3110 9532 TIME...MOT...LOC 0219Z 244DEG 51KT 3061 9568 39
Special weather statement, Jan 29, 9:17 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
917 PM CST TUE JAN 29 2013
TXZ195>198-211-300400-
BRAZOS TX-AUSTIN TX-BURLESON TX-WASHINGTON TX-GRIMES TX-
917 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRAZOS...
NORTHWESTERN AUSTIN...SOUTHEASTERN BURLESON...WASHINGTON AND
SOUTHWESTERN GRIMES COUNTIES UNTIL 1000 PM CST...
AT 912 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF BRENHAM...MOVING NORTHEAST AT
50 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRENHAM AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3054 9621 3028 9605 3000 9658 3008 9664
3011 9664 3013 9665 3014 9665 3015 9668
3017 9670
TIME...MOT...LOC 0312Z 233DEG 45KT 3012 9656
39The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:20 PM CST | Special Weather Statement | HGX | Burleson | 55 min |
| Jan 29, 7:15 PM CST | Special Weather Statement | HGX | Burleson | 45 min |
| Jan 29, 8:22 PM CST | Special Weather Statement | HGX | Walker | 38 min |
| Jan 29, 9:10 PM CST | Severe Thunderstorm Warning | HGX | Polk, Trinity | 35 min |
| Jan 29, 9:17 PM CST | Special Weather Statement | HGX | Washington | 43 min |
| Jan 30, 4:23 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 12 hr |
| Jan 30, 7:33 AM CST | Red Flag Warning | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.